Results on weighted sharing of values for meromorphic functions

Volume 92 / 2007

Xiao-Min Li, Hong-Xun Yi Annales Polonici Mathematici 92 (2007), 55-67 MSC: 30D35, 30D30. DOI: 10.4064/ap92-1-6


We prove some results on uniqueness of functions with three shared values. Our results improve those given by H. X. Yi, I. Lahiri, T. C. Alzahary & H. X. Yi, and other authors.


  • Xiao-Min LiDepartment of Mathematics
    Ocean University of China
    Qingdao, Shandong 266071
    People's Republic of China
  • Hong-Xun YiDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100
    People's Republic of China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image